# SDR SIMA20170206002

- Difficulty date: February 6, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 40,379 hours, 36,683 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Metering Unit
- Part number: 23076368
- Part serial: BAE12845
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FUEL LEAKING OUT OF NR 1 ENGINE NACELLE. REMOVED AND REPLACED FPMU NR 1 IAW AMM 73-21-01. OPS CHECK GOOD NO LEAKS NOTED
